# SDR SWAA052947

- Difficulty date: September 27, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 38,353 hours, 33,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, L2 DOOR EMERGENCY EXIT LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED BATTERY PACK PER MM.
